# SDR IPXA2020102061507

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 19,831 hours, 12,002 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WILL NOT GO INTO THE ARMED POSITION.  OK TO DEFER DOOR SLIDE, PER MEL 52-11-04-4 DMP 52-11-01-5 ACCOMPLISHED.  THIS OPENS DMI M723431.  REPOSITIONED GIRT BAR RETAINING CLIP DOOR.  OPERATIONS TEST NORMAL, PER 52-10-30-501, DEFERRAL CLEARED.
